# SDR DALA2024041104313

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0287304) ANGLE DAMAGED AT RH AFT WET AREA STA 986+5 TO 1006+5 RBL 35. REMOVED AND REPLACED ANGLE AT RH AFT WET AREA STA 986.5+5 TO 1006+5 RBL 35 IAW B737 SRM 51-40-02-0G-0 AND DWG : 147A5710.
